# SDR ASAA2018012823316

- Difficulty date: January 28, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 16,948 hours, 5,569 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 32902061
- Part serial: 8009
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 16,920 hours, 5,559 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TRIPPED AT FL 280 DURING CLIMBOUT.  WOULD NOT RESET.  RIGHT RAM DOOR FULL OPEN LIGHT ILLUMINATED APPROXIMTLY ONE MINUTE EARLIER.  ACFT GROUNDED.  COMPLETED EA 900ER-21EA-19842, REPLACED THE LT STANDBY TEMP CONTROL VALVE IAW AMM 21-51-11/401.  OPS NORMAL.
